# SDR 20000816SH025

- Difficulty date: July 25, 2000
- Submitted: August 16, 2000
- Operation: General aviation
- Aircraft: N2163Z
- Make and model: Cessna 180F
- Aircraft serial: 18051263
- Engine: Cont O470R
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pushrod
- Part number: 652451
- Condition: Plugged
- Part time: 190 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

C/W TCM SB MSB00-5B, (REPLACING CRANKSHAFT), FOUND PUSH ROD TUBE FOR NR 6 EXHAUST VALVE PLUGGED.  THIS APPARENTLY WAS MIS-MANUFACTURED.  FROM THE VALVE END IN APPROXIMATELY .1250 INCH FOR AN ADDITIONAL .3750 INCH.  THE TUBE IS SOLID, SO NO OIL MAY PASS THROUGH.  THIS CAUSED MATERIAL FROM THE ROCKER ARM BUSHING TO TRANSFER TO THE ROCKER ARM SHAFT FROM LACK OF PROPER LUBRICATION.  THIS NECESSITATED REPLACEMENT OF THE PUSH ROD, ROCKER ARM ASSY AND ROCKER ARM SHAFT.  IT APPEARS THAT IN MANUFACTURING, THE TUBE BECAME PLUGGED WHEN THE BALL END WAS INSTALLED.  (X)
